# SDR DL73S040732

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 57,993 hours, 43,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STR-14R LAP JOINT FS 380 REPAIR OF CRACK.  INSPECTION PER SI 03-086337-12AD DISCOVERED A CRACK AT A FASTENER HOLE IN THE LOWER ROW OF THE STRINGER S-14R LAP SPLICE AT STA 380.  THE DAMAGE IS REPAIRED BY ER/A 092107-14 WHICH IS PER B737-200 SRM 53-30-3 FIG 42.  AD 2003-08-15 MANDATES REPAIR PER SB 737-53A1177 WHICH CALLS FOR THE SRM REPAIR.  THE REPAIR CONSISTS OF EXTERNAL ALUMINUM DOUBLERS AND FILLERS INSTALLED WITH ALUMINUM RIVETS.
